# SDR VNAA9807005

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Part number: 001B574A000001
- Condition: Worn
- Location: Rt Wing
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE RIGHT HAND WING SURFACE DE-ICE SYSTEM FAILED, DURING THE TAXI PRIOR TO TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE DEFERRED THE SURFACE DE-ICE SYSTEM PER THE MINUMUM EQUIPMENT LIST, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  ON 15 JULY 98, MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND LEADING EDGE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 57-40-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE DEFERRAL WAS REMOVED FROM THE AIRCRAFT.
